I have been having severe dizziness, I am also taking other meds. I am dizzy almost to the point of fainting. I sit down and most of the time I feel better, but other times, I get to the point where I feel very high, almost a totally drunk feeling. My brains doesnt work right and I cant type what is going on in my mind. It could be a mixture with the other new meds I am on but I notice it most anout an hour after taking the Generic, Tamsulosin. Flomax worked wery well but this generic doesnt help much.
Hello Rogan and welcome to DC
Tamsulosin belongs to a group of drugs called Alpha blockers (AB). AB cause low blood pressure this is called hypotension. AB can cause a particular type of Hypotenstion called Postural Hypotension. This mean when you stand up your blood pressure falls. You state that this has been happening to you. AB also can cause syncope, dizziness, headache, drowsiness. You mention all of these symptoms. I note the support group you have joined. You need to seek medical attention ASAP. If you live alone then get some one to be with you to make sure that you are OK, but you most seek medical attention.
- Tamsulosin Information for Consumers
- Tamsulosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamsulosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 1 answer
Posted 27 Aug 2012 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
Posted 4 Jan 2013 • 1 answer
How long does one take Tamsulosin before prostrate shrinks or urinary track becomes less restricted?
Posted 2 Oct 2014 • 1 answer
Posted 31 Jan 2016 • 0 answers